I see many patients with the following scenario; they go to a new neurologist/headache doc, with daily headaches. The doc asks what they are on, then proceeds to tell them that whatever meds they are on cause the headaches. The patient says “..But doctor, I have been on these for 3 months, while my headaches have been there for 18 years!!”…..Of course, rebound does occur, but it is overdiagnosed (in my opinion..but this is my blog, so I can pontificate…)…..We need to know much more about what causes rebound, which drugs, who, why, when yada yada….certainly it does occur, particularly with high-caffeine drugs, butalbital, opioids, some nsaids etc…..
- New Butalbital Product(similar to Fioricet/Fiorinal/Esgic/Phrenilin)
- CGRP QUESTIONS/ANSWERS
- CGRP AND SIDE EFFECTS: LETTER IN ‘HEADACHE”
- "What Can Cause Stomach Pain and a Headache?" from Medical News Today
- "People With Migraine Really Are Affected By The Weather" from MigraineAgain
- "Terrell Davis Recalls How A Debilitating Migraine Almost Took Him Out of Super Bowl XXXII" from People magazine
- "Certain Migraine Medications May Be More Effective Than Ibuprofen"
- The Limbic System and Anxiety
adolescents Alzheimer's disease Alzheimers anxiety back pain blood pressure botox brain caffeine children chronic migraine chronic pain cluster headache concussion concussions COVID-19 dementia depression diet exercise fibromyalgia Headache headache blog headaches health heart disease meditation migraine migraine headache migraine headaches migraines migraine triggers migraine with aura pain Pandemic physical activity sleep stress stroke triggers triptans vitamin D walking women yoga